# SDR FDEA201904290964

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE STA 1640 RBL 45.5 MAIN CARGO CABIN. REMOVED CORROSION AT SEAT TRACK FLANGE STA 1640 RBL 45.5, IAW SRM 51-10-02-OG  EVALUATED AREA DAMAGE, ORIGINAL MAT. 0.070", REMAINING MAT. 0.035",MAT LOSS 0.035" FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A FIG 101 DETAIL VII. REMOVED DAMAGED SECTION, LOCATED DRILLED,TRIMMED AND INSTALLED NEW SECTION SEAT TRACK AT STA 1540 TO STA B1640 RBL 45.5 IAW B DWG 146N5128 REV - ,REV A  AND SRM 51-40-02-OG.
